# SDR USAA2014101700002

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 41,944 hours, 24,155 cycles
- System (JASC): 7250 · Turbine Section
- Part: O-Ring
- Condition: Worn
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT & TWO PAXS NOTICED AN ODOR, BOTH GOT LIGHT HEADED AS WELL.  ACCOMPLISHED JOB CARD 26L00021005 CABIN ODOR TROUBLESHOOT.  REPLACED RT ENG LPT SHAFT PLUG O RINGS IAW AMM TASK 72-55-00-960-002A.  ACCOMPLISHED JOB CARD 26L00021004 DECONTAMINATION OF THE ECS ENGS & APU.
